# SDR CA041124009

- Difficulty date: November 8, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Bell 206L
- Aircraft time: 13,774 hours
- Engine: Allsn 250C20R
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Disc Pack
- Part number: 327211
- Condition: Cracked
- Location: Tail Rotor Drive
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DISC PACK, 1 DISC CRACKED.
